Author Topic: Herbal Remedies to Boost a Tired Out Adrenal Gland?  (Read 193157 times)

Offline DHW

  • Adept
  • Posts: 712
Re: Herbal Remedies to Boost a Tired Out Adrenal Gland?
« Reply #300 on: May 16, 2012, 11:44:51 AM »
patti mentions Isocort as an alternative to cortef: http://welltellme.com/discuss/index.php/topic,16645.msg165118.html#msg165118

Offline wlwest

  • Adept
  • Posts: 413
Re: Herbal Remedies to Boost a Tired Out Adrenal Gland?
« Reply #301 on: May 16, 2012, 02:41:00 PM »
thanks!

Offline Libbyleigh

  • Learning
  • Posts: 12
Re: Herbal Remedies to Boost a Tired Out Adrenal Gland?
« Reply #302 on: March 31, 2013, 03:31:31 PM »
I have a few questions for all of you. I believe I'm having adrenal
issues. A few symptoms I have are:
             1. Feel as if I'm vibrating sometimes .
             2. Wake up feeling like i didn't get adequate rest.
             3. I keep plateuing with weight loss after about 2 weeks on any exercise program I begin.
             4. Poor digestion
             5. Irrational fears & extreme worry/anxiety
             6. Symptoms of hypoglycemia
             7. Racing/skipping heart beat around cycle & ovulation.
             8. Cranky/ irritable
             9. Never Able to relax
            10. Very emotional
            11. And many more....



I was searching digestion, on the search bar, and this result jumped out at me! Are these symptoms of adrenal problems? I have been experiencing numbers 1,4,5,6, and possibly 7 and 10, for some time now, and I never thought that they were related! If anyone knows about this, I would love to hear about it. I have been struggling with these problems for a couple of years, and it is very inconvenient, when all of my peers can go wherever they want and do whatever they want, (within reason  :D ), while I sound like an old lady, having to be so careful and fearful about things, because it seems like everything ( traveling, eating out, eating food that is not normal for me, staying up late, missing a meal, lots of excitement, etc...) causes a different symptom to flare up.